# SDR DALA2022052703720

- Difficulty date: September 21, 2020
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,673 hours, 38,989 cycles
- System (JASC): 5711 · Wing Spar
- Part: Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 PANEL 511FB HAS DAMAGED EDGE BAND FASTENER HOLES. CORRECTIVE ACTION: REPAIRED PANEL PER B-757 SRM 51-70-08. REINSTALLED PANEL 511FB PER B-757 AMM 57-41-01. (6914680)
